“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7318
School of Mathematics
  Title:   The minimal free resolution of a class of square-free monomial ideals
1.  Rash. Zaare-Nahandi
2.  Rah. Zaare-Nahandi
  Status:   Published
  Journal: J. Pure Appl. Algebra
  Vol.:  189
  Year:  2004
  Pages:   263-278
  Supported by:  IPM
For positive integers n,b1b2 ≤ … ≤ bn and tn, let I1 be the transversal monomial ideal generated by square-free monomials
yi1j1yi2j2yitjt,   1 ≤ i1 < i2 < … < itn, 1 ≤ jkbik, k = 1, …, t,
where yij 's are distinct indeterminates. It is observed that the simplicial complex associated to this ideal is pure shellable if and only if b1=… = bn=1, but its Alexander dual is always pure and shellable. The simplicial complex admits some weaker shelling which leads to the computation of its Hilbert series. The main result is the construction of the minimal free resolution for the quotient ring of I1. This class of monomial ideals includes the ideals of t-minors of generic pluri-circulant matrices under a change of coordinates. The last family of ideals arise from some specializations of the defining ideals of generic singularities of algebraic varieties.

Download TeX format
back to top
scroll left or right